# SDR TSAA0425056

- Difficulty date: July 25, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- Aircraft time: 39,915 hours, 54,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 1450A
- Condition: Deployed
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: H

## Discrepancy

AFT PASSENGER ESCAPE SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED AFT PASSENGER ESCAPE SLIDE IAW AMM 25-61-311. AIRCRAFT RETURNED TO SERVICE.
